# SDR UALA2011112706474

- Difficulty date: November 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 36,516 hours, 14,859 cycles
- Engine: Iae V2522A5
- System (JASC): 2720 · Rudder Control System
- Part: Snubber
- Condition: Faulted
- Location: Rudder Pedals
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S RUDDER PEDALS DO NOT AUTO ADJUST OUT.  LUBED ACTUATOR PEDALS OPS CHECK NORMAL.  PROBLEM RECURRED.  REPLACED SNUBBER.
